# SDR AU980014

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech G35
- Engine: Cont E2258
- Propeller: Beech 215107
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Antenna
- Condition: Broken
- Location: Adf System
- Component: Beech, G35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ADF SENSOR ANTENNA BROKEN.
